# SDR DALA2019062763903

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LOWER SILL AT AFT CARGO COMPARTMENT. REPLACED LOWER SILL ON AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG 146A8120 REV.A.
